Alert archive / Louisiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 27, NWS Jackson, MS

March 13, 2005Richland Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 4:10 PM CST for Richland Parish, West Carroll Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 4:10 PM CST (22:10 UTC)
Expired
Mar 13, 2005, 4:45 PM CST
In force
35 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 132210
SVRJAN
LAC083-123-132245-
/O.NEW.KJAN.SV.W.0027.050313T2210Z-050313T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RICHLAND PARISH IN NORTHEAST LOUISIANA
  SOUTHERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA

* UNTIL 445 PM CST

* AT 410 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS  
  STORM WAS LOCATED NEAR RAYVILLE...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EPPS BY 425 PM CST

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3258 9175 3241 9176 3245 9150 3274 9137
      3272 9158 3266 9161

$$

CME
1 follow-up statement
000 
WWUS54 KJAN 132226
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CST SUN MAR 13 2005

LAC083-123-132245-
/O.CON.KJAN.SV.W.0027.000000T0000Z-050313T2245Z/
WEST CARROLL LA-RICHLAND LA-
426 PM CST SUN MAR 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CST FOR
NORTHEASTERN RICHLAND AND SOUTHERN WEST CARROLL PARISHES...

AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR EPPS...OR
ABOUT 14 MILES NORTHEAST OF RAYVILLE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EPPS BY 430 PM CST

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3258 9175 3241 9176 3245 9150 3274 9137
      3272 9158 3266 9161

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 11 minutes earlier.

Area forecast discussion, Mar 13, 3:59 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN MAR 13 2005

.SHORT TERM...
PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR
FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY
NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE
FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL
ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION
NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER
CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL
ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE
DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE
CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY
OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT
INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW
GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL
SHEAR.

THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE
INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT
ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT
THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS
QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO
MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH
SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING.

FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH
SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO
LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH
POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED
INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE
OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT
EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME
SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON
THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN.

.LONG TERM...
NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS
AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL
PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE
EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA
DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL
AIRMASS THAT WILL BE IN PLACE OVER THE REGION.

WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA
COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY
NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER
THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE
ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE
AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE
FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL
MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED
NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF
CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH
ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT.
AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH
OF THE TRACE.

AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST
ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY
MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY.
OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL
FLOW WILL DOMINATE.

&&

.AVIATION...
STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING
ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND
EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR
CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN
LATER TONIGHT IN JAN AND MEI.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  59  43  56 /  60  10  10  80
MERIDIAN      50  61  42  57 /  60  20  10  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/36
Hazardous weather outlook, Mar 13, 10:04 AM CST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1004 AM CST SUN MAR 13 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
141001-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1004 AM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF CENTRAL
MISSISSIPPI WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE
IN THE REGION NORTH OF HIGHWAY 84 BETWEEN THIS AFTERNOON AND
MIDNIGHT. LOCATIONS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR
MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL
AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE
LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT
IN MOST LOCALES. THE RISK FOR TORNADOES WILL BE COMPARATIVELY
LOW...BUT THEY CANNOT BE RULED OUT.

A STRONG COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS THE REGION THIS
AFTERNOON AND THIS EVENING. THIS BOUNDARY SHOULD TRIGGER THE
DEVELOPMENT OF THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE
TWENTY CORRIDOR BETWEEN 4 PM AND 8 PM. HIGH LEVELS OF ATMOSPHERIC
INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE
POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED
TORNADOES ARE LESSER THREATS...BUT THE RISK OF THEIR OCCURRENCE
WILL INCREASE SLIGHTLY AS STORMS PROGRESS EASTWARD IN THE
FORECAST AREA THIS EVENING.

THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN
PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN
ISOLATED THUNDERSTORMS AS IT DOES SO. WHILE THUNDERSTORMS SOUTH
OF THE INTERSTATE TWENTY CORRIDOR ARE NOT EXPECTED TO MAINTAIN
THE SEVERITY OF THE  EVENING ACTIVITY...MARGINALLY SEVERE WIND
GUSTS AND HAIL WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR
THIS AFTERNOON AND TONIGHT. OTHERWISE ACTIVATION IS NOT
ANTICIPATED THROUGH  NEXT SUNDAY MORNING MARCH 20TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Mar 13, 3:00 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025>025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

CME
Special weather statement, Mar 13, 3:00 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

CME
Local storm report, Mar 13, 3:26 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             7 SE STARKVILLE         33.38N 88.74W
03/13/2005  1.25 INCH        OKTIBBEHA          MS   TRAINED SPOTTER

&&

CME
Local storm report, Mar 13, 3:43 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             10 S COLUMBUS           33.36N 88.40W
03/13/2005  1.75 INCH        LOWNDES            MS   TRAINED SPOTTER

            GOLFBALL SIZED HAIL SOUTH OF COLUMBUS ALONG HIGHWAY 45 S.

&&

CME
Special weather statement, Mar 13, 4:01 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Special weather statement, Mar 13, 4:01 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:35 PM CSTSevere Thunderstorm WarningJANEast Carroll, Madison55 min
Mar 13, 4:47 PM CSTSevere Thunderstorm WarningJANRichland43 min
Mar 13, 4:56 PM CSTSevere Thunderstorm WarningJANRichland19 min
Mar 13, 5:20 PM CSTTornado WarningJANMadison40 min
Mar 13, 5:45 PM CSTSevere Thunderstorm WarningJANRichland45 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.